Existence of solutions for fractional $p\&q$-Kirchhoff system in unbounded domain
Bull. Korean Math. Soc. 2018 Vol. 55, No. 5, 1441-1462
Published online September 1, 2018
Jinfeng Bao, Caisheng Chen
Nanjing Forestry University, Hohai University
Abstract : In this paper, we investigate the fractional $p\&q$-Kirchhoff type system $$\left\{ \begin{array}{l} M_1([u]^p_{s,p})(-\Delta)_p^su+V_1(x)|u|^{p-2}u\\ \quad=\ell k^{-1}F_u(x,u,v)+\lambda a(x)|u|^{m-2}u,\quad x\in\Omega,\\ M_2([u]^q_{s,q})(-\Delta)_q^sv+V_2(x)|v|^{q-2}v\\ \quad=\ell k^{-1}F_v(x,u,v)+\mu a(x)|v|^{m-2}v,\quad\ x\in\Omega,\\ u\,=v\,=0,\qquad\qquad\qquad\qquad\qquad\qquad\ \ x\in\partial\Omega, \end{array} \right.$$ where $\Omega\subset \mathbb{R}^N$ is an unbounded domain with smooth boundary $\partial\Omega$, and $0 < s < 1 < p \leq q$ and $sq < N,$ $\lambda,\mu > 0$, $1 < m\leq k < p_s^*$, $\ell\in\mathbb R,$ while $[u]^t_{s,t}$ denotes the Gagliardo semi-norm given in (1.2) below. $V_1(x), V_2(x), a(x): \mathbb R^N\to (0,\infty)$ are three positive weights, $M_1, M_2$ are continuous and positive functions in $\mathbb R^+$. Using variational methods, we prove existence of infinitely many high-energy solutions for the above system.
Keywords : fractional Kirchhoff systems, variational methods, symmetric mountain pass lemma
MSC numbers : Primary 35R11, 35A15, 35J60, 47G20
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd